# SDR NACA2025040300004

- Difficulty date: April 3, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS FOUND AT LH WING O/B MID FLAP LOWER SKIN , WBL 272.6 , L:2.1 INCH , W:0.4 INCH.  PERFORMED PERMANENT METAL BOND REPAIR WITH 250 F CURE MATERIAL AT LH WING O/B MID FLAP LOWER SKIN, WBL 272.6 IAW B737-300 SRM 57-53-01 REPAIR 6 & SRM 51-70-10 REPAIR 4 (REV 136).
